English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Diophantine equations with products of consecutive members of binary recurrences

MPS-Authors
/persons/resource/persons234943

Bilu,  Yuri F.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235728

Luca,  Florian
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Supplementary Material (public)
There is no public supplementary material available
Citation

Bérczes, A., Bilu, Y. F., & Luca, F. (2018). Diophantine equations with products of consecutive members of binary recurrences. Ramanujan Journal, 46(1), 49-75. doi:10.1007/s11139-017-9935-0.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0650-B
Abstract
There is no abstract available